Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Continuous blood flow, mid-cycle bleeding after intake of i-pill. negative pregnancy test. What is the cause?

I took an ipill on 13 may 2012 due to unprotected sex on 12th. I had my normal periods on 5th may. After the ipill, I had periods from 19th may( less flow but lasted 7 days). And then again from June 9th (heavy flow).i started menstruating again from 24th June till 29th. In between these two periods, I also experienced slight spotting. On 30th, I had protected sex and the very next day from 31st onwards I have been menstruating till date. It doesnot seem to stop. I met a doctor last week and she asked me to do a pregnancy test at home and just wait for the ipill to get out of the system if the test results are negative. It was negative but I m really tensed with this daily flow of blood .
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  316
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I think your Doctor had given you a right advice.
This flow of menstruation happens as it is a withdrawal bleeding & your hormonal level has disturbed by taking I pill.
as your pregnancy test negative nothing to worry.
if you have heavy bleed & not stopped after 3-4 days of now then you need medicine to contract your uterus with some vitamins to help clotting of blood.Thanks
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor